PDA

View Full Version : Not quite a Lupus newbie



mrstjscott
08-11-2009, 04:37 PM
Hi everyone. I am Theresa and I have SLE. I was diagnosed in September 08 and it seems every week I experience new symptoms. Now I am experiencing tingling in my feet, mostly in my right foot. I also have just been told that I have a heel spur in my right foot. My right knee frequently gives out and my right leg hurts a lot. I have an anuerysm (I know I spelled it wrong). The one doctor, my neurolgist, told me that it is small and not to worry about it, but when I was in the hospital and first told about it, the doctors all told me to go and get it out. I don't have any insurance so nobody wants to touch me. What do I do? Also, I am experiencing some severe mood swings. Sometimes I just want to run away from myelf, but I can't (as we all know:hissyfit:). Thanks for listening.

Angel Oliver
08-11-2009, 04:46 PM
Hello and welcome to the site.You will find us all understanding here and will support you all the way.Im sorry you are sick and have all these problems and worries.But we will try n help you.
My Mam had a brain hemerage a few years ago and had major surgery n was in a coma and i was told she may not pull through.She did thank god.She also has an anerysm on the other side.I too pushed for her to have it out.I now know its better left alone as its so deep it would cause her more hassle with memory and movement so its safer where it is.She too has mood swings n im at the brunt of em lol. But she had scans and now all these years later it hasnt hemeraged,just like they said.
You need to talk with your neuro.If he says leave it,it is right.My boyfriend also had a brain hemerage also.So i know n understand the worries you must be going through.Just you sit down talk out your fears with the doctor and he will help you through this tough time.
Let me know how you get on.Like i said,my Mams been better left alone.We all could have them you know n never know about it till we get scanned.Thats what the doc told me.
I am glad you are here.So many lovely people n so caring n knowledgeable here....so just settle in and ask anything.We will all gather round you.

Love ngentle hugs
Amanda.xxxxxxxxx

mrstjscott
08-11-2009, 05:10 PM
Thank you Angel. I needed that. The only reason I am considering getting this thing out is because I am experiencing severe headaches and I wonder if that is causing them. Again thank you and I am glad to hear that your mam is doing well.

mountaindreamer
08-11-2009, 07:10 PM
hi theresa,

our friend, angel, just showered you with the inner core of this forum. No matter what someone is facing, a member will always respond with valuable information and compassion.

i am so sorry that you are facing these frightening possibilities, please keep us posted.

welcome to our family.

Rastagirl
08-11-2009, 09:49 PM
Hello Theresa :wavey:

Just wanted to welcome you to the forum. I'm sorry you're having so many frustrating, painful symptoms. I truly understand how miserable it can be day to day. Gentle hugs to you. :hug:

Our moods can easily be affected by just having Lupus in itself and having to deal with the diagnosis and how it changes us....our lives. But oftentimes, many of the medications we take can affect our moods also. Are you taking any medications for your Lupus? If so, you might want to check to see if that is a side effect.

I'm glad you found the forum.....there is a wealth of knowledge and understanding here that can make your difficult days easier to deal with.

Fondly,

Lori

mrstjscott
08-12-2009, 07:11 AM
Thanks Rastagirl. Actually, I was taking a steroid but my bones started getting brittle. In fact, my teeth started breaking. I started Plaquenil, but it made me feel funny plus my vision is -7.00 (r) and -6.50 (l). With the Plaquenil, my vision could possibly get worse. Right now I am only taking Metoprolol for my heart rate which goes out of control causing TIA's, and I am also taking Coumidin to keep blood clots from forming. I am supposed to be taking aspirin, but I don't and I am supposed to take another med, but I just simply did not see any results so I stopped taking them.
Right now, I am dealing with hurting feet. I mean they hurt so bad that I literally cry. Sometimes when I am out, I have to cut my trip short because of the pain. I am just tired of the Lupus drama. Every time I go to the emergency room, the first thing they want to say is that whatever I am experiencing at that moment, has to do with Lupus. I wish I had never told any of the doctors that I have Lupus because they want to lump everything into the Lupus category. Sick of it!!!!!!!:wacko::shocked::no::nah:

mrstjscott
08-12-2009, 07:14 AM
Thanks Mountaindreamer. I thank God for this site because those who do not suffer from this disease, have no idea how I feel on a daily basis. Sometimes my husband tries to understand, but when I am complaining about something every day, he grows weary. He is also battling his own disability, so I am sure he does not want to hear about my problems on a daily. So thank you and every body who has responded and I look forward to chatting with you and the rest of the group.

crmj1183
08-12-2009, 08:55 AM
Yeah I completely understand what u mean by running away from myself.... That is a understatement. Im sorry you're going through so much right now, I hope things get better. Stay strong

Chriss

mrstjscott
08-12-2009, 11:50 AM
:nah:crmj, thank you for your comments. I know sometimes I have to think positively in order to make it through the day. Sometimes I jus have to cry out to God and speak to myself and tell myself to get it together. But sometimes, I just don't have the strength to get over it.

Pearl
08-12-2009, 04:50 PM
Hello, warm hugs, and welcome...

As you can see, this is a place of support, comfort and spiritual healing. You will find the strength to face another day. You will do this because tomorrow may be that better day you've been searching for. You will do this because you deserve for tomorrow to be that better day. You will do this because tomorrow may bring a cure. You will do this because there is strength in numbers and you count among them here. You will do this because we will do this with you.

You are never alone here. No matter how difficult your challenge, we will be here for you. And you will surprise yourself. You will find that your participation here will lift your spirits. It will lift your soul. You will lift the spirit of others. Your struggle is our own.

I wish you wellness and comfort. I hope you find some of both here.

mrstjscott
08-13-2009, 04:07 PM
Thank you Pearl. I did receive excellent news today: I finally got my medicaid card. The woman on the phone told me that I had been eligible since December 2008 but they just reviewed my records and are just now giving it to me. I could have been on meds since December. What a horrible thing to do, but at the same time, thank God for giving me the medicaid. Question, when one gets medicaid, do they get money too, if they already are receiving SSD?:wideeyed:

mountaindreamer
08-13-2009, 06:20 PM
i think medicaid just pays your medical bills and prescriptions.

Saysusie
08-13-2009, 10:42 PM
Mountaindreamer is correct. Medicaid does not include any cash payment. It is for medical care and medications only. It is the United States health program for persons and families with low incomes and resources. It is jointly funded by each individual state and the federal government, and is managed by each individual state.
Low-income adults and their children, and people with certain disabilities are eligible for Medicaid. Poverty alone does not necessarily qualify an individual for Medicaid. You have to have a certain income level to qualify and I believe that SSD does qualify you. I can't understand why it would take almost a year for them to advise you of your eligibility, but I am glad to hear that you are receiving it now.

I wish you the very best and I am glad that you are here with us.

Peace and Blessings
Namaste
Saysusie